# SDR UALA2011102505795

- Difficulty date: October 25, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 63,332 hours, 9,161 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 95
- Condition: Faulty
- Location: Lt Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED OR LEFT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.   DEACTIVATED LT ENG FAMV PER MEL REQUIREMENTS.  REPLACED FAMV PER MM, OPS TESTED GOOD.
